MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/17MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/17MM; KNEE TIBIAL INSERT
Model Number 02.07.0317SCF
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 04/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a competitor primary surgery and then was revised with medacta components on (b)(6) 2021.On (b)(6) 2022, the patient came in reporting pain due to a torn patella tendon.The surgeon preformed a patella tendon repair and revised the insert.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 14 april 2022: lot 2012971: (b)(4) items manufactured and released on 25-mar-2021.Expiration date: 2026-mar-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 3/17MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14367137
Report Number3005180920-2022-00356
Device Sequence Number20279238
Product Code JWH
UDI-Device Identifier07630030817410
UDI-Public07630030817410
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/03/2026
Device Model Number02.07.0317SCF
Device Catalogue Number02.07.0317SCF
Device Lot Number2012971
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale